Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Cemetery Drive

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral

About Cemetery Drive

  • Birthday 04/30/1990

Profile Information

  • Gender
    Female
  • Location
    Bat Country
  1. Don't know what day it is because I haven't been on Accutane for a few weeks. My course hasn't gone all too well, if I had to take a guess I'd say I've had blood work about ten to eleven times! It's just crap. My cholesteorol (or however you spell it) is a bit too high, and something in my blood has a too low level (god I suck at english, but you know.. there are.. white stuff, red stuff and that stuff that makes the blood coagulate. Well my white stuff is low! ("vita blodkroppar" in swedish) )
  2. hey kiwi! good luck on tane, you'll be clear at the and of the course, I'm sure!
  3. day.. 15? I dont know, and my mathematical skills are not present right now! Got bloodwork done today. It looks like as if my skin is clearer.. It glows. I like it ^ ^ Still have some brutal redmarks , but not so much acne. Don't want to jinx anything..but.. everything seems alright. Let's hope my results is pleasing
  4. Day 11: Okay, I have the worst pain I've ever experienced in my neck.. I can't turn my head around at ALL. everyone has probably had this at some time, but this sucks... Could this have something with the tane to do? Lips chapped and cracked, but not horribly.. I'll survive Acne hasn't changed much, relatively clear but I have some redmarks
  5. this is so true. I don't drink milk that often but a couple of days ago I did, and now I have 2 new cysts. CRAP. but oh well, NO MORE! just say no! - but take supplements
  6. Hey! I think we started Accutane the same day! Good luck to us It could be fun to see if we get the same side effects ^^ Well, maybe not fun but .. interesting! Keep us posted.
  7. Your skin is totally glowing! what a change!
  8. Day 3: My skin looks OK. I have 2 active cysts, just made a huge mistake (picked at the one on my forehead) but thats IRRESISTABLE. . Side effects: Skin feelin OK, not dry or anything. My eyes may be starting to get a little dry though, and my nose. Nose bleeds next?
  9. Hey, and thanks Kiwi! Well, we don't have Ipledge here, but it took over a month for me to actually get the pills when I had done all my tests and that stuff. And yes, I know. I was also starting to doubt.. should I really go on tane? I mean, there are so many side effects! But today I took the first pills Day 1: I'm taking 2x20 mg a day. I'm terrified because I know my face will blush a lot more and be all red. I hate that! I won't be updating often, I think.. but maybe I'll post in a week or
  10. ...or , the best decision ever. Okay. First of all - hey everybody. I've been reading posts in this forum a few years but I decided to become a member today. Why? 'Cause I'm starting tane on tuesday! I should be happy, I guess. But I'm kinda convinced that my derm will take me off tane. My acne started when I was about twelve years old. I'm seventeen now, for the record. It got worse and worse, at it's worst I had purple/black cysts the size of marbles under my skin and it hurt soo bad. I
×